IDEAS home Printed from https://ideas.repec.org/
MyIDEAS: Login to save this paper or follow this series

Implicit Netput Functions

  • Rulon D. Pope
  • Jeffrey T. LaFrance

This paper proposes a new way to empirically model netput functions. It argues for the flexibility and rationality of specifying netputs as a function of competitive prices, fixed inputs, and restricted profit. We call these implicit netput functions because they depend on restricted profit. Doing so invites the adoption of recent developments in consumer theory to production theory. New aggregable forms are investigated and applied to U.S. agricultural production illustrating the benefits of this approach.

If you experience problems downloading a file, check if you have the proper application to view it first. In case of further problems read the IDEAS help page. Note that these files are not on the IDEAS site. Please be patient as the files may be large.

File URL: http://www.buseco.monash.edu.au/eco/research/papers/2012/0112implicitnetputpopelafrance2%5B2%5D.pdf
Download Restriction: no

Paper provided by Monash University, Department of Economics in its series Monash Economics Working Papers with number 01-12.

as
in new window

Length: 61 pages
Date of creation: Mar 2012
Date of revision:
Handle: RePEc:mos:moswps:2012-01
Contact details of provider: Postal: Department of Economics, Monash University, Victoria 3800, Australia
Phone: +61-3-9905-2493
Fax: +61-3-9905-5476
Web page: http://www.buseco.monash.edu.au/eco/
Email:


More information through EDIRC

Order Information: Web: http://www.buseco.monash.edu.au/eco/research/papers/ Email:


References listed on IDEAS
Please report citation or reference errors to , or , if you are the registered author of the cited work, log in to your RePEc Author Service profile, click on "citations" and make appropriate adjustments.:

as in new window
  1. Russell, Thomas, 1983. "On a theorem of Gorman," Economics Letters, Elsevier, vol. 11(3), pages 223-224.
  2. Russell, Thomas & Farris, Frank, 1993. "The geometric structure of some systems of demand equations," Journal of Mathematical Economics, Elsevier, vol. 22(4), pages 309-325.
  3. J. E. Stiglitz, 1999. "Introduction," Economic Notes, Banca Monte dei Paschi di Siena SpA, vol. 28(3), pages 249-254, November.
Full references (including those not matched with items on IDEAS)

This item is not listed on Wikipedia, on a reading list or among the top items on IDEAS.

When requesting a correction, please mention this item's handle: RePEc:mos:moswps:2012-01. See general information about how to correct material in RePEc.

For technical questions regarding this item, or to correct its authors, title, abstract, bibliographic or download information, contact: (Simon Angus)

If you have authored this item and are not yet registered with RePEc, we encourage you to do it here. This allows to link your profile to this item. It also allows you to accept potential citations to this item that we are uncertain about.

If references are entirely missing, you can add them using this form.

If the full references list an item that is present in RePEc, but the system did not link to it, you can help with this form.

If you know of missing items citing this one, you can help us creating those links by adding the relevant references in the same way as above, for each refering item. If you are a registered author of this item, you may also want to check the "citations" tab in your profile, as there may be some citations waiting for confirmation.

Please note that corrections may take a couple of weeks to filter through the various RePEc services.

This information is provided to you by IDEAS at the Research Division of the Federal Reserve Bank of St. Louis using RePEc data.